Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm using Ziana (Clindamycin and Tretinoin combo) with 3.5% BP. Would I be stupid to add sulfur into the mix? Like a once a week sulfur mask? It contains 10% sulfur.

Share this post


Link to post
Share on other sites

This is what I have found...

Precautions While Using This Medicine

When using salicylic acid and sulfur combination medicine, do not use any of the following preparations on the same affected area as this medicine , unless otherwise directed by your doctor:

Abrasive soaps or cleansers

Alcohol-containing preparations

Any other topical acne preparation or preparation containing a peeling agent (for example, benzoyl peroxide, resorcinol, or tretinoin [vitamin A acid])

Cosmetics or soaps that dry the skin

Medicated cosmetics

Other topical medicine for the skin

To use any of the above preparations on the same affected area as salicylic acid and sulfur combination medicine may cause severe irritation of the skin.

Do not use any topical mercury-containing preparation, such as ammoniated mercury ointment, on the same affected area as this medicine . To do so may cause a foul odor, may be irritating to the skin, and may stain the skin black. If you have any questions about this, check with your health care professional.

Taking large doses of aspirin or other salicylates (including diflunisal) while using topical salicylic acid (contained in this medicine) may lead to overdose. If you have any questions about this, check with your health care professional.

You can click this link to read more... http://www.drugs.com/cons/salicylic-acid-a...ur-topical.html

Share this post


Link to post
Share on other sites

I think it's bad to irritate your skin on retinoids. Go as gentle as possible. Irritation in terrible for acne IMO. I would stick with gentle skin products on this.. since it's BP and retinoid so its probably irritating (at least it would be for my skin) so adding more drying and irritating products may harm your skin even more

Share this post


Link to post
Share on other sites
I think it's bad to irritate your skin on retinoids. Go as gentle as possible. Irritation in terrible for acne IMO. I would stick with gentle skin products on this.. since it's BP and retinoid so its probably irritating (at least it would be for my skin) so adding more drying and irritating products may harm your skin even more

Thank you guys :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×